Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dark blood, not flowing like period. When having sex, blood during penetration. What this can be?

I just went to gyno for annual visit on Monday, and on Thursday I had dark blood (looked more like end of period blood) that was intermittant for 3 days. Since then, I wipe but not flowing like period. When having sex, there is also blood during penetration.. Any ideas what this can be?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You need proper clinical examination and few investigations.
You have bleeding during intercourse and intermittent dark bleeding also.
Causes may be genital tract infections, cervical or uterine pathology, atrophic vaginitis etc.
So, you need proper evaluation.
Ultrasound of pelvis should be done as it can exclude many conditions.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Thu, 19 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor